# SDR FDEA202103210737

- Difficulty date: March 21, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 81,119 hours, 31,651 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAMP REPORTED L1 DOOR WOULD NOT OPEN FULLY. OPENS  PARTIALLY AT THE TOP. BOTTOM STAYS ENGAGED.   REMOVED FROM MEL STATUS. COMPLETED ADJUSTMENT OF L1                               DOOR GUIDE ARM REF. B757 AMM 52-11-04-2, AND DOOR                                 ADJUSTMENT/TEST REF. B757 AMM 52-11-00-5. OPS CHECK                               GOOD. DOOR LINING INSTALLED REF. B757 AMM                                         52-11-02-4. OK FOR SERVICE.
